MAUDE Adverse Event Report: RAPID MEDICAL LTD TIGERTRIEVER REVASCULAZATION DEVICE; TIGERTRIEVER 13

RAPID MEDICAL LTD TIGERTRIEVER REVASCULAZATION DEVICE; TIGERTRIEVER 13
Model Number TRPP7144
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Stroke/CVA (1770)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation of the returned device confirmed that the device distal portion (distal to the connector: cable mesh and tip) was missing and appeared to be detached from the connector.Other than that, the handle structure and mechanism were found to be proper.A review of the device history record (dhr) confirms no deficiencies during the manufacturing or inspection of this batch.The device was manufactured according to all established quality standards and regulatory requirements.Prior to release, the device underwent thorough quality control inspections and testing, including functional assessments designed to verify its performance and integrity.All components of the device, including the handle, mesh, and cable, met the required specifications and passed these inspections without any indication of defects.In conclusion, based on the investigation and documentation available, the tigertriever 13 device was fully compliant with all quality and performance requirements at the time of release, and there is no evidence of a manufacturing defect contributing to the reported event.
 
Event or Problem Description
During the procedure, the tigertriever 13 was delivered to the inferior right m2 branch using a zoom 88 and a 35 mc.Proximal tortuosity was observed in the ica segment.The device was unsheathed and fully closed prior to retrieval, followed by aspiration.Additional sedation was administered, and a second retrieval attempt was made.During this attempt, the patient unexpectedly moved, causing a sudden loss of tension on the device.Despite the change in tension, the handle was further retracted.Upon removal of the handle and hypotube, it was noted that the mesh and cable remained inside the patient's body.

Brand Name
TIGERTRIEVER REVASCULAZATION DEVICE
Common Device Name
TIGERTRIEVER 13
Manufacturer (Section D)
RAPID MEDICAL LTD
p.o.box 337
carmel building
yokneam, 20692 05
IS  2069205
Manufacturer (Section G)
RAPID MEDICAL
p.o.box 337
carmel building
yokneam, 20692 05
IS   2069205
Manufacturer Contact
ina gutman
p.o.box 337
carmel building
yokneam, 20692-05
IS   2069205
MDR Report Key20555068
Report Number3009957947-2024-00003
Device Sequence Number13010917
Product Code NRY
UDI-Device Identifier07290015107303
UDI-Public(01)07290015107303(17)260331(10)231046TL01
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K220808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberTRPP7144
Device Catalogue NumberTRPP7144
Device Lot Number231046TL01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown